# SDR DALA1020645811

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 27,315 hours, 8,568 cycles
- Engine: Pwa PW2040
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

WHILE TAXIING INTO THE GATE, THE BELOW-THE-WING PERSONNEL NOTICED THAT THERE WERE FLAMES COMING FROM THE NR2 AND NR6 BRAKES. ACS EXTINGUISHED FIRE ON BRAKES USING DRY CHEMICAL. FOUND UPPER PISTON PUCK ON NR 1 BRAKE SEPARATED FROM PISTON. INSPECTED AXLES FOR DISCOLORATION OR PAINT BLISTERING. NONE FOUND. NO TIRE FUSE PLUGS BLOWN. REPLACED NR 1, NR 2, NR 5 AND NR 6 BRAKE AND WHEEL ASSEMBLIES. OK FOR SERVICE.
